# SDR A6WA2017070645079

- Difficulty date: July 1, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 36,919 hours, 34,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R14008
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP LOWER SKIN HAS TWO DENTS IN THE INBD LOWER CORNER.
